# SDR ABXA20141007294

- Difficulty date: October 7, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,539 hours, 34,086 cycles
- System (JASC): 4960 · APU Controls
- Part: Filter
- Condition: Failed
- Location: Power Supply
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE APU FAULT LIGHT ILLUMINATED & THE APU SHUTDOWN.  THE APU WAS RESTARTED, THEN SHUTDOWN AGAIN.  THE FLIGHT WAS DIVERTED.   THE APU ELECTRONIC CONTROL UNIT WAS REPLACED IAW THE AMM.  ELECTRONIC CONTROL UNIT’S POWER SUPPLY FILTER FL4 FAILED.
